MathSciNet Relay Station
MathSciNet bibliographic data
MR1222517 54F15 (54H20)
Kato, Hisao Continuum-wise expansive homeomorphisms. Canad. J. Math. 45 (1993), no. 3, 576–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement